# SDR CA130304003

- Difficulty date: February 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,272 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bolt
- Part number: 2224120001
- Condition: Broken
- Location: Bracket
- Part time: 404 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE WORKING ON A SEPARATE SNAG ON THE ACFT IT WAS NOTICED THAT THE ALTERNATOR PIVOT BOLT WAS BROKEN INSIDE THE BRACKET.  THE ALTERNATOR AND BRACKET HOLES WERE ELONGATED REQUIRING BOTH TO BE REPLACED.
